# SDR ASOA201000464

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 673-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 673 AND 713 ON RT SIDE HAS CORROSION IN MULTIPLE LOCATIONS (MARKED).    BLENDED OUT CORROSION IN MARKED LOCATIONS ON SIDE SEAT RAIL SECTION APPROX BETWEEN FS 673 AND 713 ON RT SIDE IAW SRM 53-41-49-101-001-A01.  EVALUATED SIDE SEAT RAIL SECTIONS BETWEEN FS 673 AND 713 AND FOUND ALL MARKED LOCATIONS TO BE WITHIN LIMITS AND COMPLIED WITH PROPER TREATMENT OF SEAT TRACK'S IAW SRM 53-41-49-101-001-A01.
